# SDR J7SA2018091922001

- Difficulty date: April 22, 2016
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N528FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20125
- Aircraft time: 9,766 hours, 5,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOOSE AND MISSING SCREWS FROM BOTTOM OF LT AND RT WING LEADING EDGES. PRELIMINARY INSPECTION REVEALED SCREW LOOSE, MISSING AND DAMAGED ON LEFT AND RIGHT LEADING EDGES. REPLACED DAMAGED AND MISSING SCREWS, TORQUED ALL LEADING EDGE SCREWS.
